contraceptive-icon

Gedarel 20/150 pill

(106)

Combined pill

Gedarel 20/150 pill reviews

(0)


Lowdown user
27 years old
12th Apr 22

This pill was great for the first two years as I wasn’t having any of the external side-effects of previous pills I’d tried (weight gain and acne mainly). But in the last year or so, my moods have started to plummet and I’ve experienced a lot of anxiety and depression which worsens in sync with my monthly cycle. I just don’t get excited for anything anymore, my baseline mood is so low. I’m now looking at switching to a different form of contraception which will hopefully have less of a negative effect on my moods.

Read more 
Lowdown user
19 years old
8th Mar 22

Its been okay so far, coming to the end of the first month. Definitely noticed breast tenderness and they have grown. Also, i feel a lot more emotional, think its made me quite a bit more negative and have a lot more mood swings

Read more 
Lowdown user
27th Sep 21

So much back ache and pelvic cramps!! Spotting which I’ve never experienced from any other pill too!

Read more 
Lowdown user
27th Sep 21

I started taking this contraceptive to reduce my period pain and improve acne, but after three months, there were no changes that I could notice with either of these. However, I found myself much more irritable during the second half of the pill cycle than I was before I started taking it. I also had increased cramping before the bleeding started, a general flatter mood and headaches and nausea that I never usually experienced before. My body shape has also changed and have put on a bit of weight but I'm not sure if this is linked.

Read more 
Lowdown user
27th Sep 21

I find this pill to be very good for me. Before starting it my skin was poor, my mood was worryingly low all the time, i was far to thin ect amd since starting im so much happier and i love only getting my period every 2+ months. The only downside is that previously to starting the pill my periods had not many side effects other that they were very irregular but now when I'm on the break from the pill and on my period i get womb cramps, back pack and just general period pain to a point i find sometimes agonising like seriously cannot cope till the point i feel like throwing up and no painkillers help. The period pains will last about 2/3 days which is just about bare able but im okay with it because i get alot of benefits from this pill.

Read more 
Lowdown user
27th Sep 21

Have gained a serious amount of weight while using this pill despite having a healthy active lifestyle. My moods have also been all over the place. Will be stopping this as soon as I have an alternative.

Read more 
Lowdown user
27th Sep 21

I was sooo happy at first! My last pill was horrible, I as always crying. With this one it was so much better and now, still 1 year later, my breast hurt so much, I have womb and leg cramps. Definetly not recommend it, its my last tablet and im dooone.

Read more 
Lowdown user
27th Sep 21

I started off on this pill about 2 years ago, as my previous pill had issues with manufacturing. At first I was completely fine, this pill seemed like a god send to me. My head space and mental health improved drastically from the previous pill I was on, my periods were lighter and I experienced no PMS symptoms. The longer I was on it, the worse my experience got. Everytime I took a pill I would find myself feeling extremely sick and nauseated. I started experiencing regular headaches, and then migraines. My periods also changed. For a period of time, I had no period at all on my week off. But then they changed again and I'd experience a month where my period my extremely light and lasted 1-2 days, and then the following month my periods would be heavier and last 5-6 days. This was just a repetitive cycle. I have always took my pill on time, never missed one, so this was strange to me. I also found my head space change, I've suffered a huge increase in my anxiety levels. My mind is constantly on the go. Obviously this may not be pill related, but to me it seems strange how the longer I was on it, the worse it got. I've been considering getting off the pill for a long time, and I'm glad I finally have. It's the best decision I ever made. Listen to your body and don't let anyone tell you what contraceptive you should be on. No one knows your body better than you.

Read more 
Lowdown user
27th Sep 21

I have been on this Pill for just under 3 years after having to take it with my implant to help regulate my periods. I was on a higher dose of oestrogen but it makes me nauseous and sick so I ended up having this. At first it was great. My periods when from every day to regularly every 3 months (as I take 3 months and then a week break as advised). Over time though I have ended up suffering with chronic cystitis which comes once a week and last for a few days so I’m always struggling with needing to wee. My moods lowered and I became more down. Other than my week off where I felt a lot happier and more myself. I also had an extremely low sex drive which wasn’t the case before, have put on some weight and have starting suffering a bit with acne. I ended up getting fed up of having to deal with constant cystitis and called my GP to change my pill. I have since changed my pill as of today to another called Millanet 20/75 and hopefully it will help alleviate my symptoms.

Read more 
Lowdown user
27th Sep 21

When I first started this pill I became very depressed and anxious (not sure if that was linked to the situation at the time). When I was on this pill I was also constantly getting thrush and experiencing thrush symptoms. I also gained weight and was constantly bloated around my waist/hips and this dropped off me as soon as I stopped taking it. I experienced migraines after I would go on my pill free break and when I would start taking the pill again. This pill just didn't work for my sadly.

Read more